# SDR UALA2013022801206

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,073 hours, 16,807 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK EXHALE VALVE DOES NOT OPEN PROPERLY WHEN F/O BREATHES.  REPLACED CREW OXYGEN STOWAGE BOX PER AMM, CHECK'S OK.
